| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscular Rigidity (1968); Pain (1994)
| Date of Event |
09/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Associated products : item#:ep-189102 e1 vngd as tib brg 12x79 lot#: 663800; item#:183030 vanguard cr ilok fem-lt 67.5 lot#: 976380; item#:141225 biomet cc i-beam tray 79mm lot#: j3682483.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00326, 0001825034 - 2021 - 00327, 0001825034 - 2021 - 00328.
Event or Problem Description
It was reported patient underwent initial left tka approximately 4.5 years ago.Patient underwent a revision 11 days later for infection.Patient states since having surgery, he has not been able to bend his knee all the way and is continually getting worse.Currently, patient is only able to bend his knee about 15%.He underwent physical therapy approximately 1 year ago for 6 weeks, but did not see improvement.
Additional Manufacturer Narrative
Reported event was confirmed by review of medical records noting patient presented to physician experiencing pain, difficult bending and climbing ladder.No revision has been reported to date.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.